On some results of A. Renyi and C. Renyi concerning periodic entire functions

Baker, Irvine Noel: On some results of A. Renyi and C. Renyi concerning periodic entire functions. Acta scientiarum mathematicarum, (27) 3-4. pp. 197-200. (1966)

[img] Cikk, tanulmány, mű
math_027_fasc_003_004_197-200.pdf

Download (823kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 3-4
Page Range: pp. 197-200
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Rényi Alfréd, Rényi C., Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 200. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14119

Actions (login required)

View Item View Item